# SDR 08FDEA02996

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Part number: A5537214021600
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT TRAILING EDGE SUPPORT IS CRACKED BELOW THE NR 2 RUDDER HINGE FITTING.  REMOVED DAMAGE IAW SRM 51-70-10, REPAIR I.  FABRICATED A REPAIR ANGLE AND FILLER IAW SRM 51-70-10, REPAIR I.  ALODINED AREA AND REPAIR PARTS IAW SRM 51-21-10.  PRIMED AND PAINTED AREA AND REPAIR PARTS IAW SRM 51-23-10.  INSTALLED REPAIR IAW SRM 51-70-10, REPAIR I AND SRM 51-40-21.
